Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Losing excessive hair, taken Arnica plus triofer and Fesovit. Prescribed multivitamin. How to recover hair?

I am 24 year old girl. my hair was thick ,silky and shiny .but from last two -three months suddenly i am losing my hair excessively near about 200 per day.i am using Arnica plus Triofer and Arnica Plus Hair Vitaliser and fesovit capsule from one month but nothing seems to work ,I have already lost lots of my hair and can see scalp easily ...i m worried now. Please suggest how to recover it as soon as possible. I have seen a dermatologist and she said there is not dandruff in my hair and prescribed a multivitamin (i have not started yet). i wash my hair two times in a week and massage daily with Arnica Plus Hair Vitaliser.
Asked On : Sat, 10 Nov 2012
Answers:  1 Views:  3366
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi Loyal,

The condition you are suffering from is Androgenetic alopecia .It is hormonal disorder.

The treatment can be minoxidil ,finasteride.
They are safe and effective topically should be continued for atleast 6 months for proper effect.

Other things that can work are multivitamin multimineral tablets like Combit .One per day .

Mesotherapy and laser/light therapy are also available.

Please consult a qualified dermatologist for rapid and effective recovery.

Hope this helps.

Answered: Sat, 10 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor